# SDR AALA202309252426

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A320*
- Aircraft serial: 4082
- Aircraft time: 42,929 hours, 17,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R ARMING LEVER / HANDLE LOOSE. MAINTENANCE RE-SECURED R2 DOOR ARMING LEVER / HANDLE.
